RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 6, Pages 108–115 (Mi mz2363)  

This article is cited in 1 scientific paper (total in 1 paper)

A local integral representation of strictly plurisubharmonic functions

A. B. Sekerin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Full text: PDF file (688 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 53:6, 635–639

Bibliographic databases:

Received: 19.11.1990
Revised: 14.12.1992

Citation: A. B. Sekerin, “A local integral representation of strictly plurisubharmonic functions”, Mat. Zametki, 53:6 (1993), 108–115; Math. Notes, 53:6 (1993), 635–639

Citation in format AMSBIB
\Bibitem{Sek93}
\by A.~B.~Sekerin
\paper A local integral representation of strictly plurisubharmonic functions
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 6
\pages 108--115
\mathnet{http://mi.mathnet.ru/mz2363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1325185}
\zmath{https://zbmath.org/?q=an:0804.32003}
\elib{https://elibrary.ru/item.asp?id=12737736}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 6
\pages 635--639
\crossref{https://doi.org/10.1007/BF01212601}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10800030}


Linking options:
  • http://mi.mathnet.ru/eng/mz2363
  • http://mi.mathnet.ru/eng/mz/v53/i6/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Sekerin, “Applications of the Radon transform in the theory of plurisubharmonic functions”, Russian Math. (Iz. VUZ), 47:2 (2003), 44–52  mathnet  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:150
    Full text:59
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020